# SDR CALA2025081507831

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 89,559 hours, 21,375 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WALK AROUND FOUND FWD SERVICE DOOR R1 ,SLIDE ROPE LOOSE. FWD SERVICE DOOR 1R SLIDE ROPE FIXED AND ADJUST IAW AMM 25-66-01-404-044 REV137
